Contents of CMUC 2003 (3)

Anna Avallone, Giuseppina Barbieri
Lyapunov measures on effect algebras. Comment.Math.Univ.Carolinae 44,3 (2003) 389-397. (Abstract, Full text (PS - 307 kB, PDF))
Pierre Antoine Grillet
Cancellative actions. Comment.Math.Univ.Carolinae 44,3 (2003) 399-411. (Abstract, Full text (PS - 335 kB, PDF))
David Arcoya, Naira del Toro
Semilinear elliptic problems with nonlinearities depending on the derivative. Comment.Math.Univ.Carolinae 44,3 (2003) 413-426. (Abstract, Full text (PS - 344 kB, PDF))
Mustafa Chadli, Mohamed El Kadiri
Uniform approximation of continuous functions on compact sets by biharmonic functions. Comment.Math.Univ.Carolinae 44,3 (2003) 427-435. (Abstract, Full text (PS - 276 kB, PDF))
Eleutherius Symeonidis
The Poisson integral for a ball in spaces of constant curvature. Comment.Math.Univ.Carolinae 44,3 (2003) 437-460. (Abstract, Full text (PS - 449 kB, PDF))
Dinam\'erico P. Pombo, Jr.
Topological modules over strictly minimal topological rings. Comment.Math.Univ.Carolinae 44,3 (2003) 461-467. (Abstract, Full text (PS - 246 kB, PDF))
Gladis Pradolini, Oscar Salinas
The fractional integral between weighted Orlicz and $BMO_{\phi }$ spaces on spaces of homogeneous type. Comment.Math.Univ.Carolinae 44,3 (2003) 469-487. (Abstract, Full text (PS - 396 kB, PDF))
Jincai Wang
Generalized Bochner-Riesz means on spaces generated by smooth blocks. Comment.Math.Univ.Carolinae 44,3 (2003) 489-505. (Abstract, Full text (PS - 368 kB, PDF))
Jincai Wang
An inequality in Orlicz function spaces with Orlicz norm. Comment.Math.Univ.Carolinae 44,3 (2003) 507-514. (Abstract, Full text (PS - 271 kB, PDF))
Takao Hoshina, Ryoken Sokei
Relative normality and product spaces. Comment.Math.Univ.Carolinae 44,3 (2003) 515-524. (Abstract, Full text (PS - 311 kB, PDF))
Franco Obersnel
Open maps do not preserve Whyburn property. Comment.Math.Univ.Carolinae 44,3 (2003) 525-530. (Abstract, Full text (PS - 237 kB, PDF))
Lud\v ek Zaj\'{\i }\v cek, Miroslav Zelen\'y
On the complexity of some $\sigma $-ideals of $\sigma $-P-porous sets. Comment.Math.Univ.Carolinae 44,3 (2003) 531-554. (Abstract, Full text (PS - 468 kB, PDF))
Octavian Agratini, Ioan A. Rus
Iterates of a class of discrete linear operators via contraction principle. Comment.Math.Univ.Carolinae 44,3 (2003) 555-563. (Abstract, Full text (PS - 296 kB, PDF))
V\'{\i }t\v ezslav \v Svejdar
The limit lemma in fragments of arithmetic. Comment.Math.Univ.Carolinae 44,3 (2003) 565-568. (Abstract, Full text (PS - 223 kB, PDF))